It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Allergies Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 12-23-2004, 10:55 AM   #1
Newbie
(female)
 
Join Date: Dec 2004
Location: England
Posts: 1
bratqb HB User
Question Did the pills do this?

Hi I'm new and feel a bit cheeky posting for advice so soon after joining but here goes...
Last friday morning i woke with a terrible hangover from the night before.. My boyfriends mom gave me 2 codiene tablets.. I only took the one because i struggled enough keeping the one down!!
Anyway, about 20 minutes later, i came over really sick and started sweating really badly and throwing up..Then i had a kind of blackout... I wasn't unconscious but everything was black and i couldnt see at all... I had to sit on the bathroom floor because my legs went shaky too.. Then i got a terrible thirst and drank lots of water and sat there on the floor... After about 20 minutes it started to wear off and i felt ok again, just really weak..
I've had some hangovers in the past..lol... But im thinking, i dont think that was one of them! I keep thinking back to that pill i took and wondering if that caused it.. How would i know if it was? Im tempted to take another and see if the same thing happens but common sense tells me that could be dangerous...
Does anyone think the reaction could have been casued by the pill i took? Thanks in advance...

Bratq
x

 
Sponsors Lightbulb
   
Old 12-23-2004, 08:10 PM   #2
Senior Veteran
(male)
 
Join Date: Jan 2004
Posts: 945
chigs489 HB User
Re: Did the pills do this?

I has this happen once with Percocet, a pain killer.

It's nothing to worry about. Sometimes these medications cause nausea and cold sweats. It's not an allergic reaction.

After the percocet did this to me, I never had it happen again.

 
Sponsors Lightbulb
   
Old 12-24-2004, 07:11 AM   #3
Senior Veteran
(male)
 
Machaon's Avatar
 
Join Date: Feb 2003
Location: Fort Laud
Posts: 4,017
Blog Entries: 22
Machaon HB UserMachaon HB UserMachaon HB UserMachaon HB UserMachaon HB UserMachaon HB UserMachaon HB UserMachaon HB UserMachaon HB UserMachaon HB UserMachaon HB User
Re: Did the pills do this?

Quote:
Originally Posted by bratqb
... My boyfriends mom gave me 2 codiene tablets.. I only took the one because i struggled enough keeping the one down!!
Anyway, about 20 minutes later, i came over really sick and started sweating really badly and throwing up..Then i had a kind of blackout... I wasn't unconscious but everything was black and i couldnt see at all...
It sounds like it was a good thing that you only took one codeine.

You might have had an allergic reaction to codeine. Codeine allergies can be very dangerous and can cause reactions similar to what you experienced, or worse.

I have a friend who's entire body swelled up the last time she took codeine.

You might consider staying away from any drug that contains codeine until you can find out for sure.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Question about Visicol pills prep b4 colonoscopy! kittybella Bowel Disorders 4 08-18-2006 09:43 PM
Why do you need to take sugar pills for 7 days when you're on birth control? hollandlop Birth Control 52 04-08-2006 12:14 PM
Question for Everyone: How do you act on Pain Pills? N8boCbo Addiction & Recovery 16 01-23-2005 08:40 PM
need serious help explaining hydro addiction to boyfriend, and quitting pills venus21 Addiction & Recovery 8 11-03-2004 10:48 PM
Bleeding on birth control pills Surrealgurl Birth Control 8 10-09-2004 08:40 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 06:44 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!